# SDR SWAA2012121110505

- Difficulty date: December 10, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 898 hours, 898 cycles
- System (JASC): 2612 · Fire Detection
- Part: Light
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DECLARED EMERGENCY - THE GLARE SHIELD FIRE WARNING LIGHT CAME ON TWICE WITH NO OTHER ASSOC FIRE LIGHTS.  REMOVED AND REPLACED LAMPS PER MM.
